Couldn't find what you looking for?

TRY OUR SEARCH!

I was on cymbalta for about a month, the day I started taking it I got this really weird feeling in my body that I'd never experienced before. I don't even know how to describe it. Anyways I had a bad reaction to the medication. I attempted suicide 4 times and eventually ended up in the psych ward at the hospital for 6 days. They took me off of it and I started feeling better. I've been off of it for about a month but I still get that weird feeling sometimes and it freaks me out. I was wondering if I could be getting this feeling because the cymbalta is still in my system?

I was also wondering if it was a bad decision to put a 20 year old that is 98lbs on 60mg of cymbalta after taking her off prozac two days before?

Loading...

I guess you didn't read my reply the first time you posted the question, so here it is, AGAIN.

Duloxetine (Cymbalta) has an elimination half-life of about 12 hours (range 8 to 17 hours). So since you've been off it for about a month, I'd say no, your feelings are not related to the Cymbalta.
Reply

Loading...

I know someone that is just getting taken off of Cymbalta because they experienced very much the same side effects. However, the Cymbalta side effects haven't left yet. Is there any possibility that perhaps it could get into someone's bloodstream? As in, permanently having those side effects?
Reply

Loading...

I'm sorry I disagree it takes ages to leave your system. Because of side effects I took my final dose 24hrs ago and I am still dizzy, nauseous, lightheaded, crampy with a massive headache and severe eye pain I am still laid up and weak. It is a very very nasty drug and I would never use it ever again!!!!
Reply

Loading...